Ibuprofen Normon 600 mg Film-Coated Tablets
Read this entire leaflet carefully before you start taking this medicine,because it contains important information for you.
6. Additional Information
Ibuprofenobelongs to a group of medicines called nonsteroidal anti-inflammatory drugs (NSAIDs).
This medicine is indicated for the treatment of fever, the treatment of mild to moderate pain including migraine, the treatment of arthritis (inflammation of the joints, including those of the hands and feet, leading to swelling and pain), juvenile rheumatoid arthritis, osteoarthritis (a chronic disorder that causes cartilage damage), ankylosing spondylitis (inflammation affecting the joints of the spine), non-rheumatic inflammation, and primary dysmenorrhea (painful menstruation).
Warnings and precautions
Consult your doctor, pharmacist, or nurse before starting to take this medicine.
It is essential to use the smallest effective dose to alleviate or control pain and not take this medicine for longer than necessary to control your symptoms.
Precautions in elderly patients
Elderly patients have a higher frequency of adverse reactions to NSAIDs, especially gastrointestinal bleeding and perforation, which can be fatal.
Severe cutaneous adverse reactions (SCARs)
Severe skin reactions, such as exfoliative dermatitis, erythema multiforme, Stevens-Johnson syndrome, toxic epidermal necrolysis, drug reaction with eosinophilia and systemic symptoms (DRESS), generalized acute pustular psoriasis (PEGA), have been reported in association with ibuprofen treatment. Discontinue Ibuprofen Normon treatment and seek medical attention immediately if you notice any of the symptoms related to these severe skin reactions described in section 4.
Cardiovascular precautions
NSAIDs, such as ibuprofen, may be associated with a small increased risk of heart attack or stroke, especially when used in high doses. Do not exceed the recommended dose or treatment duration.
You should inform your doctor or pharmacist before taking ibuprofen Normon if:
Respiratory problems
Ibuprofen should be used with caution in patients who have or have had asthma, bronchial asthma, or allergic diseases, as it has been reported to cause bronchospasm, urticaria, or angioedema in these patients.
Precautions during pregnancy and in women of childbearing age
Due to the association of ibuprofen-type medicines with an increased risk of congenital anomalies/abortions, it is not recommended to administer this medicine during the first and second trimesters of pregnancy, unless strictly necessary. In these cases, the dose and duration should be limited to the minimum possible. It is believed that the risk increases with the dose and duration of treatment.
In the third trimester, the administration of ibuprofen is contraindicated.
For women of childbearing age, it should be noted that ibuprofen-type medicines have been associated with a decrease in the ability to conceive.
Infections
Ibuprofen may mask the signs of an infection, such as fever and pain. Therefore, it is possible that ibuprofen may delay or make the treatment of the infection more difficult, increasing the risk of complications. This has been observed in pneumonia caused by bacteria and skin infections related to chickenpox. If you take this medicine while having an infection and the symptoms of the infection persist or worsen, consult your doctor without delay.
Other medicines and Ibuprofen Normon
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medicine, including those purchased without a prescription.
Ibuprofen Normon may affect or be affected by other medicines. For example:
Other medicines may also affect or be affected by Ibuprofen Normon treatment. Therefore, always consult your doctor or pharmacist before using Ibuprofen Normon with other medicines.
Interference with laboratory tests
The use of ibuprofen may alter the following laboratory tests:
Inform your doctor if you are to undergo a clinical test and are taking or have taken ibuprofen recently.
Taking Ibuprofen Normon with food and drinks
You can take it alone or with food. Generally, it is recommended to take it before meals or with milk to reduce the possibility of stomach discomfort. Do not take alcohol, as it may increase gastrointestinal side effects.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant, consult your doctor or pharmacist before using this medicine.
Pregnancy
The use of this medicine is not recommended for women trying to conceive.
Do not take ibuprofen if you are in the last 3 months of pregnancy (see section on precautions during pregnancy and in women of childbearing age), as it may harm the fetus or cause problems during delivery. It may cause kidney and heart problems in your fetus. It may affect your predisposition and that of your baby to bleeding and delay or prolong delivery more than expected. Do not take ibuprofen during the first 6 months of pregnancy unless it is clearly necessary and as directed by your doctor. If you need treatment during this period or while trying to conceive, you should take the minimum dose for the shortest time possible.From week 20 of pregnancy, ibuprofen may cause kidney problems in your fetus if taken for more than a few days, which may result in low amniotic fluid levels (oligohydramnios). If you need treatment for a period longer than a few days, your doctor may recommend additional monitoring.
Breastfeeding
Although only small amounts of the medicine pass into breast milk, it is recommended not to take ibuprofen for prolonged periods during breastfeeding.
Therefore, if you become pregnant or are breastfeeding, consult your doctor.
Fertility
For women of childbearing age, it should be noted that ibuprofen-type medicines have been associated with a decrease in the ability to conceive.
Driving and operating machinery
If you experience dizziness, vertigo, visual disturbances, or other symptoms while taking this medicine, do not drive or operate hazardous machinery. If you only take a single dose of ibuprofen or for a short period, you do not need to take special precautions.
Ibuprofen may delay your reaction time, which should be taken into account before performing activities that require increased vigilance, such as driving and operating machinery.
This applies to a greater extent when combined with alcohol.
This medicine contains less than 1 mmol of sodium (23 mg) per ibuprofen tablet, which is essentially "sodium-free".
Follow exactly the administration instructions foribuprofenprescribed by your doctor.
In case of doubt, consult your doctor or pharmacist again.
Your doctor will indicate the duration of treatment withibuprofen. Do not discontinue treatment beforehand, as this will not yield the expected results. Similarly, do not useibuprofenfor a longer period than indicated by your doctor.
The most effective dose should be used for the shortest duration necessary to alleviate symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen (see section 2).
Adverse effects can be minimized by taking the lowest effective dose for the shortest duration necessary to control symptoms.
Adults and adolescents 14 years or older:
The recommended dose for adults and adolescents 14 years or older is one tablet (600 mg) every 6 to 8 hours, depending on the severity of the condition and response to treatment.
In some cases, higher doses may be required, but in any case, it is recommended not to exceed the maximum daily dose of 2400 mg in adults and 1600 mg in adolescents 14 to 18 years old.
Children and adolescents under 14 years:
This medication is not recommended for children or adolescents under 14 years old, as the dose of ibuprofen contained is not suitable for the recommended dosage in this patient group.
Senior patients:
If you are over 60 years old, your doctor may prescribe a lower dose than usual. If so, the dose can only be increased once your doctor has confirmed that you tolerate the medication well.
Patients with kidney and/or liver disease:
If you have kidney and/or liver disease, your doctor may prescribe a lower dose than usual. If so, take the exact dose prescribed by your doctor.
Administration form
This medication is administered orally.
To achieve a faster onset of action, the dose can be taken on an empty stomach. Patients with sensitive stomachs are recommended to take ibuprofen with food.
Take ibuprofen with sufficient water. Tablets should be swallowed whole, with a glass of water, without chewing, breaking, crushing, or sucking to avoid mouth discomfort and throat irritation.
If you estimate that the action ofthis medicationis too strong or too weak, inform your doctor or pharmacist.
If you take more doses ofIbuprofen Normonthan you should
If you have taken moreibuprofenthan you should or if a child has accidentally ingested the medication, consult a doctor or pharmacist immediately or contact the Toxicological Information Service, phone: 91 562 04 20, indicating the medication and the amount ingestedor go to the nearest hospital to inform yourself about the risk and ask for advice on the measures to be taken.It is recommended to bring the packaging and the medication leaflet to the healthcare professional.
Normally, symptoms of overdose occur 4 to 6 hours after taking ibuprofen.
Overdose symptoms may include stomach pain, nausea, vomiting(which may contain blood-stained mucus), gastrointestinal bleeding (see also section 4 below), diarrhea, headache, ringing in the ears, confusion, involuntary eye movement, and muscle coordination failure.
Other symptoms may include nervousness, drowsiness, disorientation, or coma. Occasionally, patients develop seizures. At high doses, symptoms of drowsiness, chest pain, palpitations, loss of consciousness,seizures (mainly in children),weakness, and dizziness, blood in the urine, low potassium levels in the blood, chills, and breathing difficulties have been reported.
Additionally, the prothrombin time/INR may be prolonged, probably due to interference with the action of circulating clotting factors. Acute renal failure and liver damage may occur. It is possible that asthma exacerbation may occur in asthmatic patients. Low blood pressure and reduced breathing may also occur.
In rare cases, cases of increased plasma blood acidity (metabolic acidosis), decreased body temperature, transient loss of breathing (apnea), depression of the central nervous system and respiratory system, and cardiovascular toxicity (low blood pressure, decreased heart rate, and increased heart rate) have been reported.
In case of ingestion of significant amounts, activated charcoal should be administered.
If you forgot to takeIbuprofeno Normon
Do not take a double dose to compensate for the missed dose.
If you forget to take your dose, take it as soon as you remember. However, if the next dose is due soon, skip the missed dose and take the next dose at its usual time.
As with all medications,ibuprofenmay cause side effects, although not everyone will experience them.
Side effects of medications such asibuprofenare more common in people over 65 years old.
The incidence of side effects is lower in short-term treatments and when the daily dose is below the recommended maximum dose.
Disorientation or confusion, depression, irritability, nervousness, psychotic reaction, vertigo, tinnitus (ringing or buzzing in the ears), auditory disturbances, reversible toxic amblyopia, liver damage, edema (swelling caused by fluid accumulation in tissues), optic neuritis, anaphylactic reaction (in case of severe generalized hypersensitivity reaction, may include facial swelling, tongue swelling, laryngeal swelling, dyspnea, tachycardia, hypotension, anaphylaxis, angioedema, or severe shock), aseptic meningitis (inflammation of the meninges, which are the membranes protecting the brain and spinal cord, not caused by bacteria). In most cases where aseptic meningitis has been reported with ibuprofen, the patient had some form of autoimmune disease (such as systemic lupus erythematosus and other collagen diseases), which was a risk factor. The symptoms of aseptic meningitis observed were neck stiffness, headache, nausea, vomiting, fever, or disorientation. Other side effects include thrombocytopenia, leukopenia (decreased white blood cells, may manifest as frequent infections with fever, chills, or sore throat), anemia (may manifest as difficulty breathing and pale skin), neutropenia (decreased neutrophils), agranulocytosis (severe decrease in neutrophils), aplastic anemia (bone marrow insufficiency to produce different types of cells), and hemolytic anemia (premature destruction of red blood cells). The first symptoms are: fever, sore throat, superficial ulcers in the mouth, flu-like symptoms, extreme fatigue, unexplained bleeding, and hematomas.
Exacerbation of inflammation related to infections has been observed coinciding with the use of NSAIDs. If signs of infection or worsening of these symptoms occur during ibuprofen use, it is recommended to consult a doctor as soon as possible.
Exacerbation of colitis and Crohn's disease (chronic disease in which the immune system attacks the intestine, causing inflammation that produces diarrhea with blood).
Chest pain, which may be a sign of a potentially severe allergic reaction called Kounis syndrome.
A severe skin reaction known as DRESS syndrome (by its English acronym) may occur. The symptoms of DRESS syndrome include: skin rash, lymph node inflammation, and elevated eosinophils (a type of white blood cell). Generalized red scaly rash, with bumps under the skin and blisters, located mainly on skin folds, trunk, and upper limbs, accompanied by fever at the beginning of treatment (generalized acute pustular exanthema). Stop taking Ibuprofeno Normon if you experience these symptoms and seek medical attention immediately. See section 2.
If any of the following side effects appear, interrupt treatment and seek medical attention immediately:
If you consider that any of the side effects you are experiencing are severe or if you notice any side effect not mentioned in this leaflet, inform your doctor or pharmacist.
Reporting side effects
If you experience any type of side effect, consult your doctor, pharmacist, or nurse, even if it is a possible side effect not listed in this leaflet. You can also report them directly through the Spanish System for the Pharmacovigilance of Medicinal Products for Human Use: https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of the sight and reach of children.
No special storage conditions are required.
Do not usethis medicationafter the expiration date that appears on the packaging after “CAD”. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of the packaging and medications you no longer need at the SIGRE collection pointat the pharmacy. If in doubt, ask your pharmacist how to dispose of the packaging and medications you no longer need. By doing so, you will help protect the environment.
Core: microcrystalline cellulose, tricalcium phosphate, sodium croscarmellose, povidone, stearic acid, talc.
Coating: hypromellose, titanium dioxide (E-171) and macrogol 6000, talc.
Appearance of the product and contents of the packaging
Ibuprofeno Normon 600 mg is presented in the form of coated tablets with a film. The tablets are white or almost white, elongated and biconvex in shape.
Each package contains 40 tablets and clinical packages with 500 tablets, in a PVC-aluminum blister packaging and a leaflet.
Other presentations:
Ibuprofeno Normon 400 mg coated tablets with EFG film coating
Ibuprofeno Normon 20 mg/ml oral suspension EFG
Ibuprofeno Normon 40 mg/ml oral suspension EFG
Marketing authorization holder and responsible manufacturer
LABORATORIOS NORMON, S.A.
Ronda de Valdecarrizo, 6
28760 Tres Cantos- Madrid (SPAIN)
Last review date of this leaflet:November 2024
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Маєте питання щодо цього лікування або ваших симптомів? Зв'яжіться з ліцензованим лікарем для отримання допомоги та персонального догляду.